# SDR R61A201510290815

- Difficulty date: October 29, 2015
- Submitted: November 12, 2015
- Operation: Air carrier
- Aircraft: N118HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000189
- Aircraft time: 21,613 hours, 16,966 cycles
- System (JASC): 5397 · Fuselage Main, Bulkhead Fuselage wiring
- Part: Connector
- Part number: 17016131001
- Condition: Cracked
- Location: Frame 12
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK, FLIGHT DECK FLOOR SUPPORT BRACKET AT FRAME 12 AFT CONNECTOR PLUG IS CRACKED.  MAINTENANCE R & R IAW SRM 51-40-02 AND 51-40-01.  PN 170-16131-001 ANGLE.
